# SDR ASAA2015050111599

- Difficulty date: May 1, 2015
- Submitted: May 4, 2015
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 7,849 hours, 2,530 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Window Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT FWD WINDOW OVERHEAT LIGHT ON.  ACFT GROUNDED.  FOUND CB WINDOW HEAT POWER FRONT RIGHT OUT.  DETERMINED CB COULD BE RESET IAW MM 20-60-01.  WINDOW HEAT SYSTEM OPS TEST NORMAL IAW MM 30-41-00.  ETOPS SIGNIFICANT SYSTEM - GROUND VERIFICATION SUCCESSFUL.
